# SDR MASA200500785

- Difficulty date: October 8, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 9,958 hours, 9,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744426
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON RON LAST NIGHT AND SCHEDULED FOR A 2 DAY EN ROUTE INSPECTION, AND FOUND THE 3RD ROW EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN. OPERATIONAL CHECKED GOOD.
